What is this?

Hello everyone,

I'm currently on 125 of levo. Have another thyroid blood test next week.

In the meantime though i was told by my doctor to get down to have my bloods done this morning after a red blotchy rash has developed on the tops of my feet and toes alongside severe under the knee swelling and oedema. I have had the swelling for some time now which so far water tablets weren't helping with. He's prescribed me a new water tablet now though ao findgera crossed.

Anyway.. He's concerned about this blotching. Says it could very be as serious as lupus or vasculitis. To say i am worried is an understatement... Yesterday i noticed a burning heat sensation on my feet too. He alao said that due to my underactive thyroid i have to be watchful of the likes of diabetes. And to lose weight (easier said than done)

Has anyone here experienced these blotches and swelling please?

Manny thanks in advance

Demi x

5 Replies

oldestnewest
  • I don't know about blotching, but burning feet can be caused by low B12. Have you had that tested?

  • Yes i have and i have the results but just advised to take vit d and my folic acid was low so am now taking that. My serum b12 was 483. Is that okay? Thanks

  • It could be higher. At least over 500. Try taking 1000 mcg sublingual methylcobalamin, and a B complex, and see if it helps.

    If you take a B complex, make sure it has at least 400 mcg methylfolate, and then you can give up the folic acid - which isn't the best form of folate to take.

  • Thank you soooooo much x

  • You're welcome. :)

You may also like...